# SDR 04269410

- Difficulty date: September 25, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N410FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3165
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Part number: 2311030000
- Part serial: IL112
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON CLIMBING PHASE, GEAR DISAGREE.  CREW DECLARED EMERGENCY AND RETURNED TO FIELD.  NLG SHOCK STRUT WAS REMOVED AND REPLACED.  GEAR SWING GOOD.
